MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM TI HELICAL BLADE 85MM; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM TI HELICAL BLADE 85MM; ROD,FIXATION,INTRAMEDULLARY
Model Number 456.302
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.Unknown when non-union started.Additional product code: hwc.Original surgery date is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot part number: 456.302.Lot number: 9887290.Date of manufacture: 31 august 2015.Place of manufacture: (b)(4).Part expiration date: n/a.Nonconformance noted: n/a.Description of dhr review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 11.0 mm ti helical blade 85 mm non-sterile product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the (b)(4) material device history record revealed this lot met all specifications with no non-conformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device history review : this lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.
 
Event or Problem Description
It was reported that a patient had to undergo a revision surgery on an unknown date for removal one 5.0 mm distal locking screw in order to dynamize the construct to induce callus formation and subsequent healing as there was a delayed union.The patient was originally implanted with a tfn nail, a helical blade and one 5.0 mm distal locking screw for treatment of proximal femur fracture on (b)(6) 2015.The screw was removed intact and uneventfully.No other information is available.This complaint involves three (3) devices.This report is 3 of 3 for: (b)(4).

Brand Name
11.0MM TI HELICAL BLADE 85MM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7286852
Report Number2939274-2018-50701
Device Sequence Number1455406
Product Code HSB
UDI-Device Identifier10886982226655
UDI-Public(01)10886982226655(10)9887290
Combination Product (Y/N)N
Initial Reporter StateOR
PMA/510(K) Number
K011857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number456.302
Device Catalogue Number456.302
Device Lot Number9887290
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/24/2018
Initial Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;